# SDR LR7A2009100500129

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,468 hours, 18,963 cycles
- Engine: Allsn 501D22A
- Engine time: 71,778 hours, 40,607 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 501D22A
- Part serial: 550359
- Condition: Flamed Out
- Location: Nr 2
- Part time: 71,778 hours, 40,607 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG INFLIGHT SHUTDOWN DUE TO FLAMEOUT.  NO OTHER INDICATIONS. 1302Z.  ENG SHUTDOWN PROCEDURES COMPLIED WITH.  ACFT FERRIED FOR REPAIR. REMOVED AND REPLACED NR 2 ENG IAW JOB CARDS HN71136, HN6101, AND HN7101.
